# SDR SWAA2021101829018

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 2,068 hours, 4,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND INBD EMERGENCY FLASHLIGHT WILL NOT TEST / REPLACED AFT LEFT HAND INBD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
